BibTeX record journals/toct/ODonnellWZ15

download as .bib file

@article{DBLP:journals/toct/ODonnellWZ15,
  author    = {Ryan O'Donnell and
               Yi Wu and
               Yuan Zhou},
  title     = {Hardness of Max-2Lin and Max-3Lin over Integers, Reals, and Large
               Cyclic Groups},
  journal   = {{TOCT}},
  volume    = {7},
  number    = {2},
  pages     = {9:1--9:16},
  year      = {2015},
  url       = {https://doi.org/10.1145/2751322},
  doi       = {10.1145/2751322},
  timestamp = {Mon, 24 Jun 2019 09:03:29 +0200},
  biburl    = {https://dblp.org/rec/journals/toct/ODonnellWZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics